# SDR SWAA2017092716687

- Difficulty date: September 8, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N740SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29276
- Aircraft time: 66,371 hours, 39,220 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER REMOVABLE LEADING EDGE BULLNOSE SKIN CRACKED AT LEADING EDGE STA 169.  REPAIRED SKIN PER SRM.
